MAUDE Adverse Event Report: BIOTRONIK AG ORSIRO MISSION US 3.0/30; CORONARY DRUG-ELUTING STENT

BIOTRONIK AG ORSIRO MISSION US 3.0/30; CORONARY DRUG-ELUTING STENT
Model Number 453964
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Combination product: yes.
 
Event or Problem Description
The orsiro mission drug-eluting stent system was selected for treatment of the mid to distal lad.During the removal of the stent cover of the orsiro mission there was resistance.The stent was discovered to be damaged, and the balloon appeared to be inflated on the end of the stent.Another orsiro mission was used without any issues.The patient had no complications during or post procedure and was discharged home from the hospital the next day.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Combination product: yes.The affected device was not returned.Therefore, no technical investigation on the subject could be performed.The production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.In addition, a photograph provided was reviewed.The photograph shows the affected device with a partially inflated balloon.The balloon and the stent are open at both ends.The stent protector is located distal to the stent and balloon.The outer diameter of the dilated stent portions is larger than the outer diameter of the protector cap.It can therefore be excluded beyond reasonable doubt that the damage was already present on delivery of the device.Review of the production documentation confirmed that the device was manufactured according to specifications and fulfilled all the requirements of in-process and final inspection.During final inspection, every stent system undergoes visual inspection to ensure correct stent embedding and homogeneous crimping of the stent.Further, the stent outer diameter is verified to 100 %.Based on the conducted investigations, no material or manufacturing related root cause could be determined.The most probable root cause for the reported event is related to the handling during the preparations for the intervention, i.E.Application of pressure.

Brand Name
ORSIRO MISSION US 3.0/30
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BIOTRONIK AG
ackerstrasse 6
bulach, zurich 8180
SZ  8180
Manufacturer (Section G)
BIOTRONIK AG
ackerstrasse 6
bulach, zurich 8180
SZ   8180
Manufacturer Contact
ramona ergler
ackerstrasse 6
bulach, zurich 8180
SZ   8180
MDR Report Key23653769
Report Number8043892-2025-11119
Device Sequence Number17335864
Product Code NIQ
UDI-Device Identifier07640130456204
UDI-Public(01)07640130456204(17)260911(10)08243183
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P170030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/11/2026
Device Model Number453964
Device Lot Number08243183
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Supplement Date Received by Manufacturer11/11/2025
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown